If overdose is suspected, contact a poison control center or emergency room immediately. US residents can call the US National Poison Hotline at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: slow breathing, fast/slow/irregular heartbeat, loss of consciousness.
Traveling is fun and exciting, however it can pose challenges when you are watching what you eat and how much you weigh. As I mentioned... Read more »
The all-out effort to make all opioid pain-relieving medications more difficult to get continues. Last week an FDA panel voted 19 to 10 to... Read more »
Full Question: I have had severe migraines for over 25 years and have gone to the same doctor for 35. After years of medications not... Read more »
Source: FirstDatabank Drug
Generic Name: IBUPROFEN/OXYCODONE 400 MG/5 MG - ORALPronounced: (eye-byou-PRO-fen/ox-ee-KOH-doan)Ibuprofen-Oxycodone Oral Precautions Before... Read more »